# SDR AALA201910259027

- Difficulty date: October 5, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON LH AFT ENTRY CREASE ANGLE AT STA 970L, LBL64. REMOVED AND REPLACED LH AFT ENTRY CREASE ANGLE IAW SRM 51-40-02.
